Title: Generalized Ulam-Hyers Stability of the Harmonic Mean Functional Equation in Two Variables
Author(s): K. Ravi, J.M. Rassias, B.V. Senthil Kumar
Pages: 1-17
Cite as:
K. Ravi, J.M. Rassias, B.V. Senthil Kumar, Generalized Ulam-Hyers Stability of the Harmonic Mean Functional Equation in Two Variables, Int. J. Anal. Appl., 1 (1) (2013), 1-17.

Abstract


In this paper, we find the solution and prove the generalized Ulam-Hyers stability of the harmonic mean functional equation in two variables. We also provide counterexamples for singular cases.


Full Text: PDF

 

References


  1. J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge Univ. Press, 1989.

  2. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math.Soc. Japan, 2(1950), 64-66.

  3. J.H. Bae and K.W. Jun, On the generalized Hyers-Ulam-Rassias stability of quadratic functional equation, Bull. Koeran. Math. Soc. 38(2001), 325-336.

  4. B. Bouikhalene and E. Elqorachi, Ulam-Gavruta-Rassias stability of the Pexider functional equation, Int. J. Math. Stat. 7(2007), 27-39.

  5. H.X. Cao, J.R. Lv and J.M. Rassias, Superstability for generalized module left derivations and generalized module derivations on a Banach module(I), J. Ineq. and Appl. Vol.2009, Article ID 718020, 1-10.

  6. H.X. Cao, J.R. Lv and J.M. Rassias, Superstability for generalized module left derivations and generalized module derivations on a Banach module(II), J. Pure & Appl. Math. 10(2)(2009), 1-8.

  7. I.S. Chang and H.M. Kim, On the Hyers-Ulam stability of quadratic functional equations, J. Ineq. Appl. Math. 33(2002), 1-12.

  8. I.S. Chang and Y.S. Jung, Stability of functional equations deriving from cubic and quadratic functions, J. Math. Anal. Appl. 283(2003), 491-500.

  9. Ch.Park, J.S. An and J. Cui, Isomorphisms and Derivations in Lie C*-Algebras, Abstract and Applied Analysis, Vol.2007, Article ID 85737, 14 pages.

  10. Ch.Park, Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras, Bull. Sci. Math. 132(2) (2008), 87-96.

  11. C.G. Park and J.M. Rassias, Hyers-Ulam stability of an Euler-Lagrange type additive mapping, Int. J. Math. Stat. 7(2007), 112-125.

  12. S. Czerwik, On the stability of the quadratic mappings in normed spaces, Abh. Math. Sem. Univ. Hamburg. 62 (1992), 59-64.

  13. M. Eshaghi Gordji, A. Ebadian and S. Zolfaghari, Stability of a functional equation deriving from cubic and quartic functions, Abstract and Applied Analysis, Volume 2008, Article ID 801904, 17 pages.

  14. M. Eshaghi Gordji, S. Kaboli and S. Zolfaghari, Stability of a mixed type quadratic, cubic and quartic functional equations, arXiv:0812.2939v1 Math FA, 15 Dec 2008.

  15. M. Eshaghi Gordji and M. B. Savadkouhi, Stability of cubic and quartic functional equation in non-Archimedean spaces, Acta Appl. Math. DOI 10.1007/s10440-009-9512-7, 2009.

  16. M. Eshaghi Gordji and H. Khodaei, Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces, Nonlinear Analysis, 71(2009), 5629-5643.

  17. M. Eshaghi Gordji, H. Khodaei and Th.M. Rassias, On the Hyers-Ulam-Rassias stability of a generalized mixed type quartic, cubic, quadratic and additive functional equations in quasic-Banach spaces, arXiv:0903.0834v2 Math FA, 24 Apr 2009.

  18. M. Eshaghi Gordji, S. Zolfaghari, J.M. Rassias and M.B. Savadkouhi, Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces, Abstract and Applied Analysis, Volume 2009, Article ID 417473, 1-14.

  19. M. Eshaghi Gordji and H. Khodaei, On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations, Abstract and Applied Analysis, Vol.2009, Article ID 923476, 1-11.

  20. D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27(1941), 222-224.

  21. K.W. Jun and H.M. Kim, On the Hyers-Ulam-Rassias stabillity of a general cubic functional equation, Math. Ineq. Appl. Vol.6(2) (2003), 289-302.

  22. K.W. Jun and H.M. Kim, Ulam stabillity problem for a mixed type of cubic and additive functional equation, Bull. Belg. Math. Soc. 13(2006), 271-285.

  23. K.W. Jun and H.M. Kim, On the stabillity of Euler-Lagrange type cubic mappings in quasiBanach spaces, J. Math. Anal. Appl. 332(2007), 1335-1350.

  24. S.M. Jung, On the Hyers-Ulam -Rassias stability of a quadratic functional equation, J. Math. Anal. Appl. 232(1999), 384-393.

  25. D. Mihet and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343(2008), 567-572.

  26. F. Moradlou, H. Vaezi and G.Z. Eskandani, Hyers-Ulam-Rassias stability of a quadratic and additive functional equation in quasi-Banach spaces, Mediterr. J. Math. 6(2009), 233-248.

  27. A. Najati, Hyers-Ulam-Rassias stability of a cubic functional equation, Bull. Korean Math. Soc. 44(4) (2007), 825-840.

  28. A. Najati and M.B. Moghimi, On the stability of a quadratic and additive functional equation, J. Math. Anal. Appl. 337(2008), 399-415.

  29. A. Najati and Ch. Park, On the stability of a cubic functional equation, Acta Mathematica Sinica, English series, Vol.24(12) (2008), 1953-1964.

  30. P. Nakmahachalasint, Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias stabilities of an Additive Functional Equation in Several variables, Internat. J. Math. and Math. Sc. (IJMMS) Article ID 13437, 6 pages, 2007.

  31. P. Nakmahachalasint, On the generalized Ulam-Gavruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations, Internat. J. Math. and Math. Sc. (IJMMS) Article ID 63239, 10 pages, 2007.

  32. M. Petapirak and P. Nakmahachalasint, A quartic functional equation and its generalized Hyers-Ulam-Rassias stability, Thai Journal of Mathematics, Special issue(Annual Meeting in Mathematics, 2008), 77-84.

  33. J.M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46(1982), 126-130.

  34. J.M. Rassias, Hyers-Ulam stability of the quadratic functional equation in several variables, J. Ind. Math. Soc. 68(1992), 65-73.

  35. J.M. Rassias, Solution of the Ulam stability problem for quartic mappings, Glasnic Mathematicki, Vol.34(54) (1999), 243-252.

  36. J.M. Rassias, K. Ravi, M. Arunkumar and B.V. Senthil Kumar, Solution and Ulam stability of mixed type cubic and additive Functional Equation, Functional equations, Difference Inequalities and Ulam stability Notions, Nova Science Publishers, Chapter 13, (2010), 149- 175.

  37. K. Ravi and M. Arunkumar, On the Ulam-Gavruta-Rassias stability of the orthogonally Euler-Lagrange type functional equation, Internat. J. Appl. Math. Stat.7(2007), 143-156.

  38. K. Ravi, M. Arunkumar and J.M. Rassias, Ulam stability for the orthogonally general EulerLagrange type functional equation, Int. J. Math. Stat. 3(2008), A08, 36-46.

  39. K. Ravi and B.V. Senthil Kumar, Ulam-Gavruta-Rassias stability of Rassias Reciprocal functional equation, Global J. of Appl. Math. and Math. Sci. 3(No.1-2),(Jan-Dec 2010), 57-79.

  40. K. Ravi, J.M. Rassias and B.V. Senthil Kumar, Ulam stability of Reciprocal Difference and Adjoint Funtional Equations, The Australian J. Math. Anal.Appl. 8(1), Art.13 (2011), 1-18.

  41. K. Ravi, J.M. Rassias M. Arunkumar and R. Kodandan, Stability of a generalized mixed type additive, quadratic, cubic and quartic functional equation, J. of Ineq. Pure & Appl. Math. 10(4) (2009), 1-29.

  42. K. Ravi and B.V. Senthil Kumar, Stability of mixed type cubic and additive functional equation in fuzzy normed spaces, Int. J. Math. Sci. Engg. Appl.4(I) (March 2010), 159-172.

  43. Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72(1978), 297-300.

  44. R. Saadati, S.M. Vaezpour and Y.J. Cho, A note to paper “On the stability of cubic mappings and quartic mappings in random normed spaces”, J. of Ineq. & Appl. Volume 2009, Article ID 214530, 6 pages.

  45. M.B. Savadkouhi, M. Eshaghi Gordji, J.M. Rassias and N. Ghobadipour, Approximate ternary Jordan derivations on Banach ternary algebras, J. Math. Phys. 50042303 (2009), 1-9.

  46. M.A. Sibaha, B. Bouikhalene and E. Elqorachi, Ulam-Gavruta-Rassias stability of a linear functional equation, Internat. J.Appl. Math. Stat. 7(2007), 157-166.

  47. S.M. Ulam, Problems in Modern Mathematics, Chapter VI, Wiley-Interscience, New York, 1964.